RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pukhov, Stanislav Sergeevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:1511
Abstract pages:947
Full texts:276
References:136
Candidate of physico-mathematical sciences
E-mail:
Keywords: bases of exponentials, linebreak weighted spaces.

http://www.mathnet.ru/eng/person49812
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:pukhov.stanislav-sergeevich

Publications in Math-Net.Ru
2020
1. S. S. Pukhov, “Simplified justification of the most important changes of variable in multiple integral”, Math. Ed., 2020, 3(95),  38–48  mathnet
2015
2. A. Yu. Popov, S. S. Pukhov, A. M. Tsirlin, “Minimization of the least upper bound of the real parts of quasipolynomial roots and the limit stability degree of linear dynamic feedback system”, Avtomat. i Telemekh., 2015, 7,  3–25  mathnet  elib; Autom. Remote Control, 76:7 (2015), 1137–1155  isi  elib  scopus
2014
3. S. S. Pukhov, “Bases of Exponentials in Weighted Spaces Generated by Zeros of the Fourier–Stieltjes Transform”, Mat. Zametki, 95:6 (2014),  884–898  mathnet  mathscinet  elib; Math. Notes, 95:6 (2014), 820–832  isi  scopus
2011
4. S. S. Pukhov, “Bases of exponentials, sines and cosines in weighted spaces on a finite interval”, Izv. RAN. Ser. Mat., 75:2 (2011),  195–224  mathnet  mathscinet  zmath  elib; Izv. Math., 75:2 (2011), 413–443  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021